Metrics

From
Some Generalizations of Integral Inequalities of Hermite-Hadamard Type for n-Time Differentiable Functions by Tian-Yu Zhang and Bai-Ni Guo Turkish Journal of Analysis and Number Theory. 2015, 3(2), 43-48 doi:10.12691/tjant-3-2-2
Views
8408
Html 7941
Abstract 467
18 April 2015 (publication date) through 06 June 2020 *
13.74 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4434
PDF1155
Epub1967
XML877
PPT0
Figures245
Tables190
Export: 1866
RIS559
BibTex627
Endnote680
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com